• Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen/Caffeine/Pyrilamine Maleate. Pain reliever/diuretic/antihistamine. Maximum strength multi-symptom relief of cramps, bloating, fatigue, backache & headache. Easy to open. Questions or comments? 1-800-331-4536 (Mon-Fri 9 am - 5 pm EST).

    Identifier

    00312843158597

    SKU/UPC

    31284315859

    Manufacturer

    Bayer Consumer Care

    Brand

    Midol
  • Size

    36 ct

    Description

    Doctor recommended 81 mg dose. Chewable aspirin pain reliever (NSAID). Aspirin regimen. America's original great tasting orange flavor! Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone.

    Identifier

    00816526010047

    SKU/UPC

    81652601004

    Manufacturer

    St Josephs Health Products

    Brand

    St Joseph
  • Size

    20 ct

    Description

    Other Information: Each capsule contains: sodium 30 mg. Store at 68-77 degrees F (20-25 degrees C) avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Read all directions and warnings before use. Keep carton. Misc: Liquid gels (liquid filled capsules). Strength to last 12 hours. All day strong. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST). Made in the USA of US & imported materials.

    Identifier

    00325866528131

    SKU/UPC

    32586652813

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    50 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Coated caplets (Capsule-shaped tablets). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730160308

    SKU/UPC

    30573016030

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 ct

    Description

    Other Information: Store at 68 - 77 degrees F (20 - 25 degrees C). Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. Visit us at www.excedrin.com.

    Identifier

    00300672000248

    SKU/UPC

    30067200024

    Manufacturer

    GlaxoSmithKline

    Brand

    Excedrin
  • Size

    32 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Aspirin regimen. Safety coated aspirin. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM - 5PM EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843061323

    SKU/UPC

    31284306132

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    24 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Coated caplets (capsule-shaped tablets). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730160209

    SKU/UPC

    30573016020

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    1 oz

    Description

    Misc: 1% hydrocortisone anti-itch ointment. Itch relief. Fast itch relief lasts 10 hours (when used as directed). No. 1 itch medicine (refers to the ingredient hydrocortisone) doctor recommended. Psoriasis. Poison ivy. Irritation & rashes. Inflammation & redness. Locks in moisture. Anti-itch ointment helps seal in healing. www.Chattem.com. For more information please visit: www.Cortizone10.com.

    Identifier

    00041167003930

    SKU/UPC

    4116700393

    Manufacturer

    Chattem

    Brand

    Cortizone 10
  • Size

    20 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen, 200 mg/Diphenhydramine citrate, 38 mg. Coated caplets (Capsule-shaped tablets). Questions or comments? Call weekdays 9 am to 5 pm EST at 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730164207

    SKU/UPC

    30573016420

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened, or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Acetaminophen, diphenhydramine HCl. Non-habit forming. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450482259

    SKU/UPC

    30045048225

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    36 ct

    Description

    Bayer Asprin Regimen Low Dose Orange Flavored Chewable Tablets. Pain Reliever. Aspirin (NSAID) pain reliever. 81mg. 36 tablets. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Ask your doctor about other uses for Bayer 81 mg orange chewable aspirin. Questions 1-800-331-4536 or www.bayeraspirin.com. Bayer and the Bayer Cross are registered trademarks of Bayer.

    Identifier

    00312843131057

    SKU/UPC

    31284313105

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    36 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin regimen. Aspirin (NSAID) pain reliever. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843132313

    SKU/UPC

    31284313231

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    0.50 oz

    Description

    Other Information: Store at 68 to 77 degrees F (20 to 25 degrees C). Misc: Bacitracin zinc. Neomycin sulfate. Polymyxin B sulfate. Pramoxine HCl. No. 1 doctor recommended brand. Dual Action Ointment: 24 hr infection protection; maximum strength pain relief. No sting. + pain relief ointment. Soothes cuts, scrapes, and burns. Every cut. Every time. Use with band-aid bandages. Questions? Call toll free 800-223-0182 or outside US, dial collect 215-273-8755. www.neosporin.com. The paperboard of this carton is made from 100% recycled paper fiber. Average 35% post-consumer content. Care to recycle. The makers of Neosporin do not make store brand products.

    Identifier

    00300810746885

    SKU/UPC

    30081074688

    Manufacturer

    Johnson & Johnson

    Brand

    Neosporin
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat 104 degrees F (40 degrees C). Do not use if carton is opened, or if foil inner seal imprinted with safety seal is broken. Misc: Acetaminophen. Pain reliever/fever reducer. For the temporary relief of minor arthritis pain. Caplets (Capsule-shaped bi-layer tablets). See new warning. Push & turn cap. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450838247

    SKU/UPC

    30045083824

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    100 ct

    Description

    Other Information: Read all warnings and directions before use. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen tablets USP. Pain reliever/fever reducer (NSAID). Capsule-shaped tablets. Keep carton for reference. www.motrin.com. Questions? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect) or visit www.motrin.com.

    Identifier

    00300450481016

    SKU/UPC

    30045048101

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    40 ct

    Description

    Other Information: Each Capsule Contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Solubilized ibuprofen capsules, 200 mg. Liquid filled capsules. Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730169301

    SKU/UPC

    30573016930

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730150200

    SKU/UPC

    30573015020

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    50 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen tablets, 200 mg. Pain reliever/fever reducer (NSAID). Coated gel caplets (capsule-shaped gelatin-coated tablets). Questions or comments? Call toll free 1-800-88-Advil. For most recent production information, visit www.Advil.com.

    Identifier

    00305730165303

    SKU/UPC

    30573016530

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    50 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID). Pain reliever/Fever reducer. The wonder drug. Safe pain relief plus lifesaving benefits. Questions or comments? 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843555372

    SKU/UPC

    31284355537

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    1 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Prevents further irritation. Prompt, soothing relief from painful burning, itching and discomfort. Shrinks swollen hemorrhoidal tissue. Protects irritated tissue. Relieves internal and external discomfort. Questions or comments? Call weekdays 9 AM to 5 PM EST at 1-800-99PrepH or 1-800-997-7374. For most recent product information, visit www.preparationh.com. Made in Canada.

    Identifier

    00305732871103

    SKU/UPC

    30573287110

    Manufacturer

    Pfizer

    Brand

    Preparation H
  • Size

    20 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen, 200 mg/diphenhydramine citrate, 38 mg tablets. Coated caplets (capsule-shaped tablets). www.motrin.com.

    Identifier

    00300450563200

    SKU/UPC

    30045056320

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    4 foz

    Description

    Other Information: Each 5 ml (1 tsp) Contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: Acetaminophen. Pain reliever - Fever reducer. 160 mg per 5 ml. Ages 2-11. Ibuprofen free. Alcohol free. Aspirin free. See new warning. Tylenol: Heritage of care. History of relief. Snap this code or text TYKID to 87715. Msg & data rates may apply. Text Help for help. Text Stop for stop. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Pediatricians recommend Children's Tylenol for pain relief. Relied on by moms for over 50 years.

    Identifier

    00300450123046

    SKU/UPC

    30045012304

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    4 foz

    Description

    Other Information: Each Teaspoon Contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date. Misc: Contains Ibuprofen, oral suspension (NSAID) 100 mg per 5 ml (teaspoon). Dye-free. Pain reliever/fever reducer. Lasts up to 8 hours. Alcohol free. Questions or comments? Call 1-877-895-3665: weekdays 8:00 am to 8:00 pm EST. www.motrin.com.

    Identifier

    00300450184047

    SKU/UPC

    30045018404

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Acetminophen. For adults. 500 mg each. See new warning. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-237-8755 (collect). Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (1-877-895-3665). Contains no aspirin.

    Identifier

    00300450449054

    SKU/UPC

    30045044905

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    24 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen Sodium Tablets (NSAID). All day strong. Strength to last 12 hours. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST). Made in Germany.

    Identifier

    00325866105011

    SKU/UPC

    32586610501

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    20 ct

    Description

    Other Information: Each capsule contains: potassium 20 mg. Read all directions and warnings before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Solubilized Ibuprofen capsules. NSAID. Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730169202

    SKU/UPC

    30573016920

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    4 foz

    Description

    Other Information: Each teaspoon contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date. Misc: For ages 2 to 11. 100 mg per 5 ml (teaspoon). Contains ibuprofen oral suspension (NSAID). Lasts up to 8 hours. Alcohol free. Questions or comments? Call 1-877-895-3665: weekdays 8:00 AM to 8:00 PM EST. www.motrin.com.

    Identifier

    00300450192042

    SKU/UPC

    30045019204

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    36 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Misc: Pain reliever (NSAID). Enteric coated. Safety coated. Adult aspirin regimen (Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone). America's aspirin. 100 years. Doctor recommended. Easy to swallow coated tablets. Coating helps protect against stomach upset. 81 mg. Gluten free. Stjosephaspirin.com. Question or comments? Call 1-855-785-6381 weekdays 9 am to 5 pm EST.

    Identifier

    00816526010009

    SKU/UPC

    81652601000

    Manufacturer

    Foundation Consumer Healthcare

    Brand

    St Joseph
  • Size

    50 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID)/Pain reliever. Caffeine/Pain reliever aid. Fast relief at the site of pain. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM - 5PM EST). Made in the USA of US & imported materials.

    Identifier

    00312843510500

    SKU/UPC

    31284351050

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    4 foz

    Description

    Other Information: Each 5 mL (1 tsp) contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: Ages 2-11. Acetaminophen. Pain reliever-fever reducer. See new warning. Ibuprofen free. Alcohol free. Aspirin free. Heritage of care. History of relief. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Pediatricians recommend Children's Tylenol for pain relief. Relied on by moms for over 50 years. Important: Please see dosing chart or ask a doctor for your child's correct dose.

    Identifier

    00300450296047

    SKU/UPC

    30045029604

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    24 ct

    Description

    Other Information: save carton for full directions and warnings; store at room temperature. Misc: Aspirin (NSAID) pain reliever/fever reducer. Genuine aspirin. The wonder drug. Safe pain relief plus lifesaving benefits. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843555365

    SKU/UPC

    31284355536

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    4 foz

    Description

    Other Information: Other Information: Each teaspoon contains: sodium 3 mg. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for lot number and expiration date. Misc: For ages 2-11 years. Ibuprofen 100 mg fever reducer/pain reliever (NSAID) per 5 ml. Aches & pains. Lasts up to 8 hours. Alcohol-free. Long Lasting: Up to 8 hours of fever reduction. Great Convenience: Long duration means fewer doses needed per day. For most recent product information, visit www.Advil.com . Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional.

    Identifier

    00305730171304

    SKU/UPC

    30573017130

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    0.50 oz

    Description

    Other Information: Store at 68 degrees to 77 degrees F (20 degrees to 25 degrees C). Misc: Bacitracin zinc. Neomycin sulfate. Polymyxin B sulfate. 24 hour infection protection. No sting. No. 1 doctor recommended brand. Effective germ kill formula. Every cut. Every time. Use with Band-Aid brand bandages. Heliderm technology. Questions? Call toll free 800-223-0182 or 215-273-8755. Neosporin Original Ointment with the unique Heliderm technology provides a nourishing environment for skin (Formulated with a unique base of cocoa butter, cottonseed oil, olive oil, sodium pyruvate, vitamin E (tocopheryl acetate), and petrolatum). www.neosporin.com. The paperboard of this carton is made from 100% recycled paper fiber. Average 35% post-consumer content. Care to recycle. The makers of Neosporin do not make store brand products.

    Identifier

    00300810730884

    SKU/UPC

    30081073088

    Manufacturer

    Johnson & Johnson

    Brand

    Neosporin